# SDR CALA9801729

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 530-550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO PIT LT TRANSITION PANEL CORRODED FROM STA 530-550.  THE PANEL WAS REMOVED AND REPLACED IAW SRM 51-30-2, 51-10-2, AND MM 51-20-12.
